MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CR POR FEM-RT 60; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD CR POR FEM-RT 60; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling (2091)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: 184764, series a pat std 31 3 peg, lot # 271230, 141223, tibial tray, lot # j3952825, unknown bearing.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2019 - 04834, 0001825034 - 2019 - 04835, 0001825034 - 2019 - 04837.
 
Event or Problem Description
It was reported that approximately 1 year post revision of the articular surface, the patient is experiencing pain and swelling, and states that her quality of life has decreased.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.Medical records provided included x-rays, which identified joint effusion and a bone scan that indicated possible bursitis or nonspecific synovitis, thus confirming swelling.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VANGUARD CR POR FEM-RT 60
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9238250
Report Number0001825034-2019-04836
Device Sequence Number13497135
Product Code JWH
UDI-Device Identifier00880304270596
UDI-Public(01)00880304270596
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number183044
Device Lot Number364720
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight77